Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What can be symptoms like tiredness,dizziness with heavy head and abdominal pain ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 336 Questions
Hello. I am a 32 year old male. Lately for the past couple of months, I have been feeling strange. The attacks were initially in the morning. I would feel tired, dizzy, faint. Then they progressed to my head feeling so heavy I could not move. I would sit in teh bathroom for a couple minutes. Then the feelings would go away as though they were never there. This happened in the mornings only 6:30-7AM. Since these 'attacks' started they get progressively heart would start beating fast, continued dizziness, stomach pain, sometimes chest pains...and now the pains are continued throughout the day. It generally start on the left side, then I will get really hot and start sweating excessively. I'm not sure what is going on, I know I need to go to the ER, but I'm worried. I think it may be related to stress or unhealthy diet. I have noticed some weightloss. These 'attacks' started a couple months ago when I started a really stressful position at work. I drive a lot throughout the day. I hope this information helps you to help guide me in the right direction.
Posted Fri, 4 May 2012 in General Health
Answered by Dr. Deepak Anvekar 56 minutes later

The most probable diagnosis in your situation could be gastritis or Gastro esophageal reflux disorder. The history of recent severe stress at your job, and Eating a unhealthy diet are indicators of such conditions. These conditions present as chest discomfort which might be unrelated to food intake. This is a benign condition that can benefit with lifestyle and diet changes as well as OTC medications like antacids (Tums) and Prilosec. In addition testing for H pylori infection or a upper GI endoscopy could be done depending on the severity of your symptoms and clinical findings.

Dizziness and fainting in the early morning that lasts for only for a short time in the morning could be due to benign issues like positional vertigo.

To resolve this issue, you can do the Epley maneuver, as follows:
1. Sit upright.
2. Turn your head to the symptomatic side at a 45 degree angle, and lie on your back.
3. Remain up to 5 minutes in this position.
4. Turn your head 90 degrees to the other side.
5. Remain up to 5 minutes in this position.
6. Roll your body onto your side in the direction you are facing; now you are pointing your head nose down.
7. Remain up to 5 minutes in this position.
8. Go back to the sitting position and remain up to 30 seconds in this position.
The entire procedure should be repeated two more times, for a total of three times. Doing this everyday as you wake up and before getting of the bed, and they will help to resolve your symptoms.

Presence of Chest discomfort , sweating , palpitations, in addition to the above symptoms could indicate cardiovascular disorders like coronary artery disease. Though this is a highly unlikely diagnosis considering your age, they need to be ruled out by a panel of blood tests, EKG and if needed stress testing.

The best course of action would be to undergo a physical examination by a doctor, who can make a definitive diagnosis and initiate the required treatment.

I hope this helps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor